# SDR FDEA202407050946

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 39,941 hours, 21,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC148
- Part serial: 019DD05P
- Condition: No Test
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 6-2560-E0332400 D PT 2, BLOCK 3,  DISCOVERED THAT RH EVAS BLOWER BATTERY LIGHTS DO  NOT DISPLAY DURING TEST. BLOWER BLOWS BUT NO  LIGHTS.   RELEASED FOR SERVICE PER MEL : 25-65-04  CATEGORY : D.   RT COCKPIT SMOKE VISION SYSTEM  (EVAS) - INOP."  MEL: 25-65-04  C/7401844.  REMOVED AND REPLACED R/H EVAS UNIT. OP'S CHECK GOOD.
